# SDR 2013FA0000008

- Difficulty date: January 5, 2013
- Submitted: January 10, 2013
- Operation: General aviation
- Aircraft: N80788
- Make and model: Cessna 172M
- Aircraft serial: 17266748
- Aircraft time: 7,037 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Leg Assy
- Part number: 0541198910
- Condition: Corroded
- Location: Mlg
- Part time: 7,037 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION,   LT AND RT TUBULAR STEEL LANDING GEAR LEGS HAD CORROSION.  REPLACED THE LANDING GEAR LEGS.
